# SDR COMA0760265

- Difficulty date: March 18, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 19,768 hours, 16,883 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Unknown
- Location: Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5549 - PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE, FOLLOWED BY A PAX DOOR WARNING MESSAGE.  AIRCRAFT RETURNED BACK TO BWI AND LANDED SAFELY.  DEFERRED PER MEL 52-70-01-1.
